I started to take imipramine two weeks ago at 100 mg/day. I have a terrible side effect of feeling lightheaded and like I am going to faint. Dr. also has me weaning off Prozac - but I read that I should clear the prozac out for 5 weeks before starting imipramine. Has anyone had these side effects and/or taking both prozac and imipramine?
Yes, you are correct. Ideally you should have stopped the Prozac 5 weeks ago.
You should talk to your doctor about the side effects you are experiencing and maybe show him this link below. Your imipramine dosage may need to be lowered until you have stopped the Prozac.
The symptoms you need to be aware of that may indicate problems are: sedation, dry mouth, blurred vision, constipation, and urinary retention (imipramine toxicity) and/or irritability, altered consciousness, confusion, abdominal cramping (seratonin syndrome).
All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2010 • 11 answers
Posted 14 Nov 2012 • 4 answers
Posted 4 Mar 2016 • 0 answers
Posted 12 Mar 2016 • 2 answers
Posted 17 days ago • 2 answers